Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The Gromov-Lawson-Rosenberg conjecture for cocompact Fuchsian groups


Authors: James F. Davis and Kimberly Pearson
Journal: Proc. Amer. Math. Soc. 131 (2003), 3571-3578
MSC (2000): Primary 53C21; Secondary 19L41, 19L64, 57R15, 55N15, 53C20
Published electronically: April 24, 2003
MathSciNet review: 1991770
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the Gromov-Lawson-Rosenberg conjecture for cocompact Fuchsian groups, thereby giving necessary and sufficient conditions for a closed spin manifold of dimension greater than four with fundamental group cocompact Fuchsian to admit a metric of positive scalar curvature.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 53C21, 19L41, 19L64, 57R15, 55N15, 53C20

Retrieve articles in all journals with MSC (2000): 53C21, 19L41, 19L64, 57R15, 55N15, 53C20


Additional Information

James F. Davis
Affiliation: Department of Mathematics, Indiana University, Bloomington, Indiana 47405
Email: jfdavis@indiana.edu

Kimberly Pearson
Affiliation: Department of Mathematics and Computer Science, Valparaiso University, Valparaiso, Indiana 46383
Email: kpearson@valpo.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-03-06905-3
PII: S 0002-9939(03)06905-3
Keywords: Positive scalar curvature, $K$-theory, Fuchsian groups
Received by editor(s): January 16, 2002
Received by editor(s) in revised form: May 17, 2002
Published electronically: April 24, 2003
Communicated by: Paul Goerss
Article copyright: © Copyright 2003 American Mathematical Society